# SDR SIMA2020083129004

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,656 hours, 8,784 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DDOR PAX AFT OPEN AT CRUISE FAS REPORT ALL LOCKED INDICATORS NORMAL. PRESSURIZATION ALSO NORMAL. INDICATION CLEARED ON DESCENT-C/A-DEFERRED AFT PAX DOOR INDICATION PER MEL 52-22
